# SDR SWAA2018122027718

- Difficulty date: December 14, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 55,377 hours, 32,572 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE FELL OUT OF HOLDER, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE PER MT.
